Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A compact Hausdorff space without $ P$-points in which $ G\sb \delta$-sets have interior


Author: Stephen Watson
Journal: Proc. Amer. Math. Soc. 123 (1995), 2575-2577
MSC: Primary 54D99; Secondary 54G99, 54H05
DOI: https://doi.org/10.1090/S0002-9939-1995-1301533-4
MathSciNet review: 1301533
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a compact Hausdorff space which has no P-points and yet in which every nonempty $ {G_\delta }$ set has nonempty interior.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D99, 54G99, 54H05

Retrieve articles in all journals with MSC: 54D99, 54G99, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1301533-4
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society